Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: From Venlafaxine to Escitalopram babak

Posted by JESSsMom on January 15, 2003, at 17:32:02

In reply to From Venlafaxine to Escitalopram, posted by babak on January 14, 2003, at 19:35:47

> Since Venlafaxine is not doing much good and I can't take the maximum dose because palpitation anyway, I am thinking of asking my pdoc to go on Escitalopram.
>
> Do I have to come off Venlafaxine first (impossible)?
>
> I am also on Mirtazapine and Propranolol as well as Tramadol for headaches probably caused by Venlafaxine.
>
> I forgot Xanax, although I haven't taken it for the last three days.
>
>
>Hi Babak, I was just wondering if you are taking the propanolol for the sweating effexor causes? My pdoc prescribed it to me for that and I've done nothing but sweat and pee since I started it. I can't stand this.
Wishing you the best,
JM


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JESSsMom thread:135880
URL: http://www.dr-bob.org/babble/20030113/msgs/136022.html